# SDR ASAA2019082073427

- Difficulty date: August 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,305 hours, 14,676 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5712
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 40,328 hours, 12,276 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELING PANEL NR 1 FUEL QUANTITY INDICATOR READS INCORRECT QUANTITY WHEN FUELING PANEL DOOR IS OPEN AND BRIEFLY READS CORRECT WHEN CYCLING THE DOOR CENTER & #2 GAGE READS CORRECTLY. GROUNDED - YES. REPLACED NR 1 REFUEL FUEL QTY INDICATOR PER B737-800 AMM 28-41-00-730-801. OPS GOOD.
